advertisement
Question
Posted by: puzzled | 2003/02/09

schistosome cercarial dermatitis

Dear Doc,
My boyfriend has had a blister type irritation on the back of his heal. The doc says it is the above which is quite possible but I just wanted to know if a inetestinal parasite medication is what is needed. Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Puzzled, it is a skin reaction associated with Bilharzia infection and the treatment is to take anti-Bilharzia treatment (praziquantel). Good luck.
PS If you have more questions, please post them as a new question or I won’t get them.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement